Guillas, S; Lai, MJ; (2010) Bivariate splines for spatial functional regression models. J NONPARAMETR STAT , 22 (4) 477 - 497. 10.1080/10485250903323180.
Full text not available from this repository.
We consider the functional linear regression model where the explanatory variable is a random surface and the response is a real random variable, in various situations where both the explanatory variable and the noise can be unbounded and dependent. Bivariate splines over triangulations represent the random surfaces. We use this representation to construct least squares estimators of the regression function with a penalisation term. Under the assumptions that the regressors in the sample span a large enough space of functions, bivariate splines approximation properties yield the consistency of the estimators. Simulations demonstrate the quality of the asymptotic properties on a realistic domain. We also carry out an application to ozone concentration forecasting over the USA that illustrates the predictive skills of the method.
|Title:||Bivariate splines for spatial functional regression models|
|Keywords:||functional data, regression, splines, LINEAR-REGRESSION, VARIABLES|
|UCL classification:||UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science|
Archive Staff Only: edit this record